Advertisements

Yes I’m talking About My Nails Again

As I finish up with radiation, I am finding my nails are getting pretty awful again. I have had a ridge in them that is either a result of the SVC syndrome blood clots (someone suggested my hands were so swollen it pinched the nails beds) or the chemo drugs making them noticeably thinner. Either way, they are ripping low as that ridge grows out! And these ripped nails are getting caught on everything and every little one I touch. Must mean it is time to get a new spring color in my favorite polish, right? Check out the last time I talked about this Brittle Nail Side Effect here.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: